Health knowledge made personal
Join this community!
› Share page:

Can someone help me figure out why I am having SEVERE NEUROLOGICAL PAIN from laser tattoo removal???


Posted by Princessinpain

Sequence of events:

First through Fourth treatments:
All were performed in Dallas, Texas.  Only the first two times performed by the owner.  The third and fourth treatments were performed by two different women that only shadowed the owner for a month, according to the fourth treatment woman.
No anesthesia or numbing cream.  Just the cooling system during laser treatment.
Affinity QS laser: Q-switched Nd:YAG

First treatment: Aug 2008: $450
Performed by the owner.
No significant events, minor blistering, scabbing.

Second treatment: Sep 2008: $450
Performed by the owner.
No significant events, minor blistering, scabbing.

Third treatment: Oct 2008: $450
Performed by a technician in Dallas, Texas.
-Significant blistering after using a "black ink" laser and then going over same site again with a "color ink" laser.  Reasoning for two lasers at once, was that it would help bust up the ink more.
-Body shudders from waist down to toes at night.  Felt like a wave of energy surging from waist down and involuntary movement of legs out to toes.
-Two areas got deeply infected, turned green and was pitted.  Used Iodine to get rid of infection.

Fourth treatment: Dec 2008: $450
Performed by a technician in Dallas, Texas.
-Severe blistering after using a "black ink" laser and then going over same site again with a "color ink" laser.
-Body shudders from waist down to toes at night.  Felt like a wave of energy surging from waist down and involuntary movement of legs out to toes.
-Blistering the size of quarters and nickels all over site.
-Also burned skin from cooling hose.
-The blisters had clear/honey thin liquid in them and the owner told me to pop them and they will heal better.
-Went to Dermatologist and didn't use the steroid creme he provided due to the possible pigmentation issue.  Did take antibiotics to prevent infection.

Decided not to go back to New Look.


Fifth treatment: Jan 2008: $250 & Sixth treatment: Mar 2008: $250
Performed by a technician at Plastic Surgery Center of Dallas.
Used Lidocaine injections for numbing prior to and during treatment.
Versa Pulse laser.
-No blisters, a lot of bleeding night of treatment.
-(Fifth treatment)  Immediately after Lidocaine injections wore off the "taser" feeling began.  Unbearable "taser" feeling directly at site.
-(Sixth treatment)  "Taser" feeling didn't begin until about 20 hours later, as soon as I started to take a shower.

Defining: "Taser" feeling was/is a consistent pulsing (not with heartbeat pulse) and exacerbated to disability to move/function by loud sounds, sudden car braking, misstep while walking, sneezing, coughing, sleeping in different positions, heat, direct sunlight (not site, but entire body), accidentally cutting finger while cooking, showering (unless water is directly on site), brushing hair, using blow dryer on hair, washing hands with warm water, dog barking... really, I'd like to know what doesn't exacerbate the pain!!!

I went to a Neurologist between the fifth and sixth treatments and had a lower back MRI and results all showed normal, which [led him] to believe that the problem is muscle/soft tissue. He gave me Neurotin to take for the nerve pain problems.  It HARDLY takes the edge off.

I have two sites that have been treated at the exact same time.  One on my rib cage, that is 3x4, and it has not had ANY problems at all.  All of these problems and reactions only come from my lower back, that is 3x8.

-I'm almost certain this nerve pain/tasering sensation has to do with scar tissue from the blistering on the third and fourth sessions.
-Or the Vera Pulse laser doesn't like me.
-Or the wavelengths are too deep.
-Or I've started something awful, neurologically wise, and I'm going to regret continuing to get this removed in the long run.

No one I've talked to has ever heard of this problem/sensation.  Please help me figure out what is going wrong and what I should do to stop it.  I'm begging!
 
Post an answer
Write a comment: